# SDR DALA2022052103511

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,474 hours, 39,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DENT ON FUSELAGE SKIN BTW STA 1500 TO STA 1505 AND BTW S30 AND S29 LH AT LOWER FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00059: DENT ON FUSELAJE SKIN BTW STA 1500 TO STA 1505 AND BTW S30 AND S29 LH AT LOWER FUSELAJE WAS REPAIRED PER PRI 599012-14 REV 0 AND ERA 599012-14 REV. ORIG. SECTION I: PERMANENT REPAIR. (2237908)
